MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC., REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC., REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinic's account was sent on 26-apr-2024: "injected.8 in lips,.4 in chin, radiesse in jaw line and cheeks.Injected her on (b)(6).Everything was fine until she got on the cruise on thurs (b)(6) and on sunday (b)(6) she reached out to her injector and her lips were really swollen, painful and felt like there is little bb's in them.Injector prescribed a steroid pack.Took first dose yesterday and swelling is down today but still bumps." here's the clinical opinion by (b)(6) medical director", on 31-may-2024: "the following is a clinical response based on the information provided in case (b)(4).On (b)(6) 2024 a patient received revanesse lips+ into their lips and chin.Prior to injection hibiclens, alcohol, lidocaine, tetracaine and phenlyephrine were all applied to the lips.Radiesse was also injected into the patients' cheeks and jaw line.There were adverse events or clinical concerns at the time of injection.The patient went on a cruise on (b)(6) 2024 and on (b)(6) 2024, after being in the sun for three days, reported to their injector that their lips were swollen and they could feels tiny bumps.The chin, cheeks and jawline were not swollen.It was later diagnosed that the patient had a polymorphic light eruption reaction to the sun.My clinical opinion is that this case represents a reaction to intense sunlight and not an adverse event to ha fillers.".

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.,
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3,
CA   L4G 4C3,
Manufacturer Contact
ario khoshbin
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19471291
Report Number3004423487-2024-00012
Device Sequence Number7441858
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberPN40149
Device Lot Number23K176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite